# SDR SIMA20131117001

- Difficulty date: November 17, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 26,076 hours, 18,540 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COFFEE MAKER EMITTING SUSPICIOUS ODOR.  SPECIFICALLY THE RT COFFEE MAKER.  REMOVED, CLEANED & REINSTALLED COFFEE MAKERS 1 & 2.  OPS CK NORMAL REF AMM 25-32-06
